Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Hellcy0n

Last month of Accutane 60mg, can I take 90mg?

Hi all,

I am an 18 year old male (140lbs), and have been on accutane for 4 months now. My doses were as followed:

1st - 30mg

2nd - 60mg

3rd - 60mg

4th - 60mg

5th - 60mg

I would barely consider myself to ever have had acne. It was nothing more than a few pimples and rare breakouts, but I had (mild) scarring from cysts.

As for side effects, just dry lips (thank god for aquaphor) and eyes, and some dry skin. But I have been feeling a little depressed, and have lost libido.

I really like how my face looks now, almost all of the scarring has gone away, and not having ANY pimples in the past few months really kicks ass and helps my self esteem a ton. I have seen people prescribed, 80 90, and even 120mg doses.

Getting off this medicine ASAP is my dream.

Would it hurt to take 90mg maybe once or twice a week just to shave off a few days? Plus its almost summer and Id rather not be a tomato every time I walk outside.

If that is not an option, would it really hurt to stop early? I know that people say don't quit you've come this far etc. but really my face is fine and there was never much of a pimple problem. As for it coming back seeing as it was scars, I dont see that possible.

I also feel like I am using accutane as a crutch for all my problems. Whenever I can't sleep or am very fatigued I seem to blame it on the tane, and it really bothers me. I feel like it would all just go away if I could handle the problems myself.

In addition, I know this sounds bad ( why im saving for the end :surprised: ) but I have had a problem keeping an erection while having sex. Even worse, it happens after a few drinks. I know you are supposed to be sober the entire time, but I have drank a little and my tests are always perfect (I drink a gallon of water a day if that helps). This honestly has scared the living shit out of me as I have read of people having problems like this and ED etc. AFTER the treatment, which is even worse.

Thank you all so much for reading :angel:

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×